# SDR HNAA2022111600307

- Difficulty date: November 15, 2022
- Submitted: November 16, 2022
- Operation: Air carrier
- Aircraft: N692AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500866
- Aircraft time: 41,109 hours, 37,378 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Unit
- Condition: Faulted
- Location: Horizontal Stab
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PITCH TRIM MAIN INOP DISPLAYED ON EICAS DURING INITIAL CLIMBOUT.    R/R HSCU IAW AMM 27-40-01.OPS CHECK GOOD.A/C OK FOR
